Very Relaxed Feeling

2 Replies Updated



Conversation Starter

Hebegebe Says:


I have been on Symbicort for the past 2 weeks, 1 dose in the morning and one in the evening. I don't know if this "laid back" feeling I am experiencing is due to this medicine. It feels like I have completely changed my mood since being on this stuff. Is there something in it like a relaxant?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Hebegebe! How are you? Has there been any change?

This medication contains Budesonide and Formoterol. Typically, it can cause nervousness, anxiety and insomnia, as side effects according to the FDA.

However, there is almost always a few rare people who will experience the opposite with any given medication. Unless your doctor thinks there is some reason to be concerned, there is likely nothing to worry about.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Hebegebe Says:

Hi Verwon, thank you so much for your helpful comment; I guess I must be one of the lucky ones, however I will mention this chilled out feeling to my doc when I go back next week.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Feeling very confused!
My son has just started taking Intuniv, he has slept all day. I have a friend that talks very highly about this medicine... 3 replies
Feeling very Tired
I am on 75mg of thyroxine a day but I am still feeling drained, can your levels still change that you need more? ## Hell... 1 reply
feeling very much thirsty after taking ATEN 25
Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ... 1 reply
i take jalra m 500mg in the mornings before breakfast and dinner am feeling very tierd
I am prescribed Jalra m 500 mg and my dosage is one before breakfast and one before dinner am feeling very tierd ## Hell... 1 reply
Feeling 'sick' from Suboxone
I have been on Subox for about 4 months now...I started at a very low dose. Only 6 MG a day for the first 2 days (and th... 58 replies
feeling really bad on flagyl
My dentist prescribes flagyl. I need a root canal and the tooth was infected. Also I am taking a prevpac my dr. prescrib... 55 replies
Feelings Of Using
Hello everyone! I've been on suboxone 4 almost 8 years now. Due 2 Oxy addiction and pain. Had many of surgeries and ... 27 replies
Feeling high?!?
How long did it take your body to adjust to the Lyrica? Meaning, how long does it take for the "stoned out of my min... 4 replies
Feeling "foggy" while taking Contrave
Has anyone had the side effects of feeling foggy? Did that subside? I was taking lexapro but quit when started contrave ... 3 replies
Feeling weird x 10 days!
Went to the ER twice in one night 10 days ago for an all of a sudden feeling of flushing from head to toe and just gener... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 May 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA